MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGM454515
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2021
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2021, the patient was treated for an abdominal aortic aneurysm.A gore® tag® conformable thoracic stent graft with active control system was implanted.While attempting to deploy a second gore® tag® conformable thoracic stent graft with active control system.The lock pin wire tab that attaches to the handle broke off when the physician pulled back, the proximal end of the stent also pulled back and accordianed in on itself.The tab completely broke off the red handle.Fortunately, the first stent graft in combination with the second graft were able to successfully treat the aneurysm, and the patient tolerated the procedure.The delivery device will be returned for evaluation.
 
Additional Manufacturer Narrative
Code h6: type of investigation - code 4118 updated to code 3331 and code 10.Device was returned for evaluation and review of manufacturing records was completed.Code h6: investigation findings - code 3233 updated to code 213 as a result of evaluation findings and review of manufacturing records.Code h6: investigaton conclusions code 11 updated to code 4315 as a result of evaluation findings and review of manufacturing records.The gore® tag® conformable thoracic stent graft with active control system (cmds) device evaluation showed the following: the lockwire and lockwire connector were separated from the lockwire handle.The report of the lockwire handle breaking was confirmed during the device evaluation.The report of the proximal end of the stent graft pulling back could not be confirmed from the device evaluation.

Brand Name
GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
greg rawlings
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key13259085
Report Number2017233-2022-02669
Device Sequence Number4726959
Product Code MIH
UDI-Device Identifier00733132646999
UDI-Public00733132646999
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/06/2024
Device Model NumberTGM454515
Device Catalogue NumberTGM454515
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/21/2021
Supplement Date Received by Manufacturer12/21/2021
Initial Report FDA Received Date01/14/2022
Supplement Report FDA Received Date01/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexMale
Patient Weight90 KG